News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Pregnancy Symptoms and Nuvaring


 jules2653 - Wed May 09, 2007 9:19 am

I am a 26 yr old female. I had a c-section 18 months ago. My daughter was a big baby and she was my first child. I am on adderall, albuterol, and I was on the nuvaring. For 4 months on the ring, I didn't have any side effects. In the fifth month of use, a week before my period, my breasts started throbbing. Then I noticed that I have been urinating more frequently, have severe cramps, and mood swings. When I got my period, it was only spotting and was brown and the cramps were severe. I didn't put the ring back in to rule out side effects. I went to my doctor and she said" I can tell you it's the ring." Then she suggested the mirena. I have take home pregnancy tests that were negative. My concern is that she didn't even have me take a blood test just to be on the safe side. Around four months of use, I was having side effects and she said that it wasn't the ring. Should I ask for a test?
 Debbie Miller, RN - Wed May 09, 2007 2:04 pm

User avatar I'm sorry, I don't know what kind of test you are referring to. Do you mean a blood test to check for pregnancy? The urine is just as accurate, just not reliable as early as the blood test so 5 weeks after your last period a urine pregnancy test should be correct. Let us know if we aren't understanding your question.
 jules2653 - Wed May 09, 2007 2:49 pm

I'm sorry. I mean't should I request a blood test? I haven't take a recent urine test in the last week and a half. It has been 3.5 weeks since the strange spotting.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here